A non-archimedean analogue of the discrete series
Groupe de travail d'analyse ultramétrique, Volume 9 (1981-1982) no. 3, Talk no. J13, 4 p.
@article{GAU_1981-1982__9_3_A14_0,
     author = {Morita, Yasuo},
     title = {A non-archimedean analogue of the discrete series},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     publisher = {Secr\'etariat math\'ematique},
     volume = {9},
     number = {3},
     year = {1981-1982},
     note = {talk:J13},
     zbl = {0523.22009},
     mrnumber = {720584},
     language = {en},
     url = {http://www.numdam.org/item/GAU_1981-1982__9_3_A14_0}
}
Morita, Yasuo. A non-archimedean analogue of the discrete series. Groupe de travail d'analyse ultramétrique, Volume 9 (1981-1982) no. 3, Talk no. J13, 4 p. http://www.numdam.org/item/GAU_1981-1982__9_3_A14_0/

[1] Automorphic forms, representations and L-functions, part 1-2. - Providence, American mathematical Society, 1979 (Proceedings of Symposia in pure Mathematics, 33). | MR 546586 | Zbl 0403.00002

[2] Gel' Fand (I. M.), Graev (M.I.) and Vilenkin (N. Ya) . - Generalized functions, vol., 5 : Integral geometry and representation theory. - New York, London, Academic Press, 1966 | MR 207913 | Zbl 0144.17202

[3] Gerritzen (L.) and Van Der Put (M.). - Schottky groups and Mumford curves. - Berlin, Heidelberg, New York, Springer-Verlag, 1980 (Lecture Notes in Mathematics, 817). | MR 590243 | Zbl 0442.14009

[4] Morita (Y.). - Analytic functions on an open subset of P1 (k) , J. für reine und angew. Math., t. 311-312, 1979, p. 361-383. | MR 549978 | Zbl 0418.14014

[5] Morita (Y. ) and Murase (A.). - Analytic representations of SL over a p-adic number field, J. of Fac. of Sc., Univ. of Tokyo, Section 1A, t. 28, 1982, p. 891-905. | MR 656063 | Zbl 0498.22016